Dr Oz: Hearing Loss from Pain Relievers Acetaminophen & Ibuprofen


Dr Oz: Pain Relievers Cause Hearing Loss

Most of us keep Ibuprofen and Acetaminophen in our medicine cabinets. But there’s something Dr Oz thinks we need to know before we pop another OTC pain reliever. Could Ibuprofen and Acetaminophen cause hearing damage?

From headaches and cramps to back pain and inflammation, 36 million Americans take pain relievers each day. But new research concludes that this could add up to a hearing loss risk. A 14-year study found that the two most popular pain relievers, Acetaminophen and Ibuprofen, caused an 21% increased risk of hearing loss. What was that?

Dr Oz: Acetaminophen & Ibuprofen Cause Hearing Loss

Dr Oz: Pain Relievers Acetaminophen & Ibuprofen Cause Hearing Loss?

Dr Oz shared study results concluding that pain relievers Acetaminophen and Ibuprofen could lead to hearing damage when used regularly.


  1. andrea b. says

    I have been suffering with ringing in my left ear for almost 4 years (very annoying). Do you have any suggestions (natural remedies) that can bring some relief? Thank you in advance.

  2. Don Dunaway says

    News articles talk about about acetaminophen and Ibuprofen causing hearing loss when used twice a week, or five times a week. I have seen no discussion of what doses they are assuming. Is hearing loss a problem at low doses, e.g., 250 mg?

Leave a Reply

Your email address will not be published. Required fields are marked *

Sign up to our newsletter!

Human Verification: In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.